Alert archive / Florida / Tornado Warnings in 1995
Tornado Warning 8, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Jul 27, 1995, 4:00 PM EDT for Hillsborough County, Florida. It was in force for 30 min.
The area
The counties it named.
The facts
- Issued
- Jul 27, 1995, 4:00 PM EDT (20:00 UTC)
- Expired
- Jul 27, 1995, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Whole counties
County Hillsborough County, FL
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 8.0 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 307 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KTBW 272001 TORTBW FLC057-272030- BULLETIN - EBS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA RUSKIN FL 400 PM EDT THU JUL 27 1995 THE NATIONAL WEATHER SERVICE IN TAMPA BAY AREA RUSKIN HAS ISSUED A TORNADO WARNING EFFECTIVE UNTIL 430 PM EDT FOR PEOPLE IN THE FOLLOWING LOCATION... IN WEST CENTRAL FLORIDA ...SOUTHERN HILLSBOROUGH COUNTY AND THE ADJACENT COASTAL WATERS ALONG THE FLORIDA WEST COAST AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AND NATIONAL WEATHER SERVICE METEOROLOGISTS AT RUSKIN VISUALLY OBSERVED A DEVELOPING TORNADO ONE MILE SOUTHEAST OF RUSKIN MOVING NORTHWEST AT 5 MPH. IF YOU ARE IN THE PATH OF A TORNADO MOVE TO A REINPFORCED SHELTER TO A SMALL INTERIOR ROOM ON THE LOWEST FLOOR. AVOID WINDOWS. ABANDON CARS AND MOBILE HOMES FOR A REINFORCED BUILDING OR GET INTO A DITCH OR CULVERT. THIS IS A DANGEROUS STORM. TAKE COVER IMMEDIATELY! ZALESKI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Jul 27, 2:20 PM EDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jul 27, 2:20 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY-RUSKIN, FL 218 PM EDT THU JUL 27 1995 WITH SFC LO TRYING TO DVLP IN E GOM AND SFC HI OVR THE ATL ADDNG TO PRES GRDNT...MDT SE FLO IS PERSISTING ACRS THE AREA. THIS IS RETARDING THE W CST C-BREEZE AND WILL DELAY TSTM DVLPMENT UNTIL LATE THIS AFT AND AGAIN TOM AFT. TUT LO NE OF THE BAHAMAS IS PUSHING W TO NW AND MAY BRING SOME DRIER AIR OVR THE ESTRN FL PEN FRI. BUT STILL DONT BELIEVE THIS SYSTEM CAN CONT MVG W INTO THE COL AREA OVR THE E GOM AND N FL. SO WILL CONT WITH LIKELY POPS EACH DAY. NGM WAS UNDERDONE ON PRECIP... AND THE ETA LOOKED FAIR...AT LEAST DURING DAYLIGHT HOURS. GD RISING MOTION INDICATED ALONG WITH PLENTY OF MSTR WITH PW AROUND 2.25 FOR THE NXT 48 HRS SO IT WILL BE WET. FLDG LIKELY TO PERSIST ON RIVERS ALREADY AT FLD STAGE. FFA TO BE XTNDED TO 9 PM TON...AND WOULDNT BE SUPRISED IF IT NEEDS TO BE REISSUED TOM. WILL MENTION LOC HVY RAIN THIS EVE AND FOR TOM. WITH WET PATTERN...FWC POPS LOOK LOW AND MAX TEMPS A LITTLE HIGH. @1 LEVY CITRUS HERNANDO PASCO SUMTER @2 PINELLAS HILLSBOROUGH MANATEE SARASOTA CHARLOTTE LEE @3 POLK HIGHLANDS HARDEE DESOTO TPA TT 74/88 75/89 134746 OGLESBY
Nearby
Tornado Warnings in Florida, 1995Every tornado warning in 1995Tornadoes in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.